EconPapers    
Economics at your fingertips  
 

Weak convergence of infinite order U-processes

Arturo Kohatsu-Hia

Statistics & Probability Letters, 1991, vol. 12, issue 2, 145-150

Abstract: In this note, we discuss the weak limit of infinite order U-statistics introduced by Frees (1989) in the form of stochastic processes. His results are generalized.

Keywords: U-statistics; weak; convergence; stochastic; processes (search for similar items in EconPapers)
Date: 1991
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(91)90059-Z
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:12:y:1991:i:2:p:145-150

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:12:y:1991:i:2:p:145-150